# SDR USAASB97294

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overserviced
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J, H, W
- Precautionary procedure: A

## Discrepancy

CLT - FL 2247 - EN ROUTE PIT TO MCO OVER CLT CLIMBING FROM FL 280 TO FL 310, CREW NOTICED THE NR 1 GENERATOR DRIVE OIL TEMP INDICATED HIGH IN THE 'IN' POSITION.  FREQUENCY/VOLTS WERE NORMAL.  AT FL 310, NR 1 GENERATOR DRIVE WENT OFF SCALE HIGH AND THE HIGH OIL TEMP LIGHT ILLUMINATED.  CREW WAS UNABLE TO PUT THE NR 1 BUS ON LINE BECAUSE THE NR 2 BUS WAS BEING POWERED BY THE APU DUE TO THE NR 2 GENERATOR CSD BEING INOP AND ON MEL.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 1 CSD OIL WAS OVERSERVICED BY 1.5 QTS.  DRAINED OIL TO PROPER LEVEL AND RAN ENGINE.  OPS CHECK GOOD.  OIL LEVEL CHECKED GOOD AFTER ENGINE RUN.  (M)
